Document Type

Journal Article

Department/Unit

Department of Education Studies

Title

A structural equation modelling approach to elucidating the interplay between internet use and social behaviours

Language

English

Publication Date

2013

Source Publication Title

British Journal of Arts and Social Sciences

Volume

12

Issue

11

Start Page

253

End Page

267

Publisher

BritishJournal Publishing, Inc.

ISSN (print)

20469578

This document is currently not available here.

Share

COinS